Posted by: anon | 2009-09-26

depo and bleeding

Hi Dr - I was sterilised 11 years ago and suffered from very heavy, long periods after that. My gynae put me on depo which has fixed the problem as I no longer have periods. last year I decided to have a break from depo after so many years and also see if my periods would still be so heavy etc. My last depo was June 2008. I did not have a period until april 2009 and it was very heavy as before. I have started depo again - had my 1st injection in July - I did not have a period in July or aug. Now in sept i have had a heavy period for 2 weeks and although the flow has stopped everytime I wipe after passing urine there is blood and sometimes clots. my next depo is due on 5 oct
I am not sure if this is just because I have only recently started depo again or if i need to see a gynae
I am 42

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be related to starting the Depo but, if you have not had a check-up withn the past year, you should see a gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.